# SDR 2016FA0000146

- Difficulty date: March 29, 2016
- Submitted: March 29, 2016
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Aircraft time: 22,665 hours
- Engine: Cont IO520BB
- Engine time: 1,665 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0920
- Condition: Failed
- Location: Strobe
- Part time: 5,617 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE STROBE LIGHT WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE STROBE LIGHT FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
